# SDR BSYA200600016

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N65FS
- Make and model: Beech 58
- Aircraft serial: TH1084
- Aircraft time: 11,852 hours, 11,852 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 7040B4L
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 20 MINS INTO FLIGHT PILOT REPORTED AIR SPEED WENT TO ZERO AND THE ALTIMETER READ 3000 FEET HIGH.  RETURNED TO LCK WHERE MAINTENANCE REMOVED AND REPLACED VSI INDICATOR AND REPLACED TWO PINCHED STATIC LINES, SYSTEM OPS CHECKS GOOD.
